# SDR TSAA0479053

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 40,430 hours, 55,774 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 39101201001
- Part serial: 5024K
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE NR 2 ENGINE OIL QUANTITY INDICATOR DROPPED TO ZERO.  REJECTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE NR 2 ENGINE OIL QUANTITY INDICATOR IAW MEL 79-1, CONTROL NR 0778B-10. SERVICED THE NR 2 ENGINE TO FULL AND INSTALLED PLACARDS ON AIRCRAFT AND LOG-BOOK.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE OIL QUANTITY TRANSMITTER IAW AMM 79-31-11.  OPS AND LEAK CHECK OK, PLACARDS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
